Back from The Chiari Institute

So I’m home from TCI. I e learned that surgery is not always the option or answer. I have found out I have ED and POTS. Dr. Kula is removing me from many mess he deemed dangerous for ME (muscle relaxers because of very low BP, lowering my topamax) wrote out Rx for DIAMOX because suspects IH. Any and all input on DIAMOX experiences would be GREAT! also I am to take BP Rx to raise my BP. Wear sexy compression socks. Physical Therapy. Which I have NO idea where to go in Arizona??Sigh. So happy no surgery. But feel like I’m starting over again

Glad you got some answers. I have no idea about the med but hope it all works !!

Hi Sandy...

Thanks for the update....I am happy that have a plan to start with ...I tried Diamox...I personally had a bad side effect...deep depression, cannot fully explain it...BUT...MANY have had success with this med. PT can only help you in my opinion..but you have to find a PT who is willing to educate themselves on your condition.

Keep us posted on how you're doing....

Happy you are home safe and sound!!!

Blessings,

Lori